Alert archive / Washington / Small Craft Advisories in 2012
Small Craft Advisory 1019, NWS Seattle, WA
NWS Seattle, WA issued this small craft advisory at Jun 30, 2012, 9:16 AM PDT. It took effect at Jun 30, 2012, 2:00 PM PDT. It was in force for 36 hr.
The area
The counties it named.
The facts
- Issued
- Jun 30, 2012, 9:16 AM PDT (16:16 UTC)
- In effect from
- Jun 30, 2012, 2:00 PM PDT
- Expired
- Jul 2, 2012, 2:25 AM PDT
- In force
- 36 hr
- Issued by
- NWS Seattle, WA
The text
As transmitted, in the capitals the NWS used until 2016.
490 WHUS76 KSEW 301616 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 916 AM PDT SAT JUN 30 2012 PZZ131-132-010030- /O.NEW.KSEW.SC.Y.1019.120630T2100Z-120701T1200Z/ /O.NEW.KSEW.GL.A.0029.120701T1200Z-120702T1200Z/ CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA- EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 916 AM PDT SAT JUN 30 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 5 AM PDT SUNDAY... ...GALE WATCH IN EFFECT FROM LATE TONIGHT THROUGH LATE SUNDAY NIGHT... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 5 AM PDT SUNDAY. A GALE WATCH HAS ALSO BEEN ISSUED. THIS GALE WATCH IS IN EFFECT FROM LATE TONIGHT THROUGH LATE SUNDAY NIGHT. * WIND AND WAVES...WESTERLY WINDS RISING 15 TO 25 KT THIS AFTERNOON... STRENGTHENING SUNDAY EVENING TO 20 TO 30 KT. WIND WAVES 2 TO 4 FT...BUILDING TO 3 TO 5 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ WWW.WEATHER.GOV/SEATTLE
8 follow-up statements
000 WHUS76 KSEW 302201 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 301 PM PDT SAT JUN 30 2012 PZZ131-132-010615- /O.CON.KSEW.SC.Y.1019.000000T0000Z-120701T1200Z/ /O.CON.KSEW.GL.A.0029.120701T1200Z-120702T1200Z/ CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA- EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 301 PM PDT SAT JUN 30 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT SUNDAY... ...GALE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH LATE SUNDAY NIGHT... * WIND AND WAVES...WESTERLY WINDS RISING 15 TO 25 KT THIS AFTERNOON... STRENGTHENING SUNDAY EVENING TO 20 TO 30 KT. WIND WAVES 2 TO 4 FT...BUILDING TO 3 TO 5 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ WWW.WEATHER.GOV/SEATTLE
404 WHUS76 KSEW 010319 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 819 PM PDT SAT JUN 30 2012 PZZ131-132-011130- /O.EXT.KSEW.SC.Y.1019.000000T0000Z-120702T0000Z/ /O.EXT.KSEW.GL.A.0029.120702T0000Z-120702T1200Z/ CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA- EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 819 PM PDT SAT JUN 30 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM PDT SUNDAY... ...GALE WATCH NOW IN EFFECT FROM SUNDAY AFTERNOON THROUGH LATE SUNDAY NIGHT... * WIND AND WAVES...WESTERLY WINDS 15 TO 25 KT THROUGH SUNDAY AFTERNOON... STRENGTHENING SUNDAY EVENING TO 20 TO 30 KT. WIND WAVES 2 TO 4 FT...BUILDING TO 3 TO 5 FT SUNDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ WWW.WEATHER.GOV/SEATTLE
446 WHUS76 KSEW 010937 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 237 AM PDT SUN JUL 1 2012 PZZ131-132-011745- /O.CON.KSEW.SC.Y.1019.000000T0000Z-120702T0000Z/ /O.CON.KSEW.GL.A.0029.120702T0000Z-120702T1200Z/ CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA- EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 237 AM PDT SUN JUL 1 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON... ...GALE WATCH REMAINS IN EFFECT FROM THIS AFTERNOON THROUGH LATE TONIGHT... * WIND AND WAVES...WESTERLY WINDS 15 TO 25 KT THROUGH THIS AFTERNOON...STRENGTHENING TO 20 TO 30 KT TONIGHT. WIND WAVES 2 TO 4 FT...BUILDING TO 3 TO 5 FT THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ WWW.WEATHER.GOV/SEATTLE
151 WHUS76 KSEW 011604 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 904 AM PDT SUN JUL 1 2012 PZZ133-134-020015- /O.EXB.KSEW.SC.Y.1019.120702T0000Z-120702T1200Z/ NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS- ADMIRALTY INLET- 904 AM PDT SUN JUL 1 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 AM PDT MONDAY... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 AM PDT MONDAY. * WIND AND WAVES...WESTERLY WINDS 15 TO 25 KT THROUGH THIS AFTERNOON...STRENGTHENING TO 20 TO 30 KT TONIGHT. WIND WAVES 2 TO 4 FT...BUILDING TO 3 TO 5 FT THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ131-132-020015- /O.CON.KSEW.SC.Y.1019.000000T0000Z-120702T0000Z/ /O.CON.KSEW.GL.A.0029.120702T0000Z-120702T1200Z/ CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA- EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 904 AM PDT SUN JUL 1 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON... ...GALE WATCH REMAINS IN EFFECT FROM 5 PM PDT THIS AFTERNOON THROUGH LATE TONIGHT... * WIND AND WAVES...WESTERLY WINDS 15 TO 25 KT THROUGH THIS AFTERNOON...STRENGTHENING TO 20 TO 30 KT TONIGHT. WIND WAVES 2 TO 4 FT...BUILDING TO 3 TO 5 FT THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ WWW.WEATHER.GOV/SEATTLE
180 WHUS76 KSEW 011830 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 1130 AM PDT SUN JUL 1 2012 PZZ131-132-020230- /O.EXT.KSEW.SC.Y.1019.000000T0000Z-120702T1200Z/ /O.CAN.KSEW.GL.A.0029.120702T0000Z-120702T1200Z/ CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA- EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 1130 AM PDT SUN JUL 1 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM PDT MONDAY... ...GALE WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS CANCELLED THE GALE WATCH. * WIND AND WAVES...WESTERLY WINDS 15 TO 25 KT THROUGH THIS AFTERNOON...STRENGTHENING TO 20 TO 30 KT TONIGHT. WIND WAVES 2 TO 4 FT...BUILDING TO 3 TO 5 FT THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ133-134-020230- /O.CON.KSEW.SC.Y.1019.120702T0000Z-120702T1200Z/ NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS- ADMIRALTY INLET- 1130 AM PDT SUN JUL 1 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 AM PDT MONDAY... * WIND AND WAVES...SOUTHWESTERLY WINDS 10 TO 15 KTS OVER THE NORTHERN INLAND WATERS...AND NORTHWESTERLY WINDS 10 TO 15 KNOTS OVER ADMIRALTY INLET WILL STRENGTHEN TO 15 TO 25 KT LATE THIS AFTERNOON. WIND WAVES 2 TO 4 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ WWW.WEATHER.GOV/SEATTLE
282 WHUS76 KSEW 012209 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 309 PM PDT SUN JUL 1 2012 PZZ131-132-020615- /O.CON.KSEW.SC.Y.1019.000000T0000Z-120702T1200Z/ CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA- EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 309 PM PDT SUN JUL 1 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT MONDAY... * WIND AND WAVES...WESTERLY WINDS 15 TO 25 KT...STRENGTHENING TO 20 TO 30 KT TONIGHT. WIND WAVES 2 TO 4 FT...BUILDING TO 3 TO 5 FT THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ133-134-020615- /O.CON.KSEW.SC.Y.1019.120702T0000Z-120702T1200Z/ NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS- ADMIRALTY INLET- 309 PM PDT SUN JUL 1 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT MONDAY... * WIND AND WAVES...SOUTHWESTERLY WINDS 10 TO 15 KTS OVER THE NORTHERN INLAND WATERS...AND NORTHWESTERLY WINDS 10 TO 15 KNOTS OVER ADMIRALTY INLET WILL STRENGTHEN TO 15 TO 25 KT THIS EVENING. WIND WAVES 2 TO 4 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ WWW.WEATHER.GOV/SEATTLE
169 WHUS76 KSEW 020314 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 814 PM PDT SUN JUL 1 2012 PZZ133-134-020415- /O.CAN.KSEW.SC.Y.1019.000000T0000Z-120702T1200Z/ NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS- ADMIRALTY INLET- 814 PM PDT SUN JUL 1 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS CANCELLED THE SMALL CRAFT ADVISORY FOR THE NORTHERN INLAND WATERS AND ADMIRALY INLET. $$ PZZ131-132-021115- /O.CON.KSEW.SC.Y.1019.000000T0000Z-120702T1200Z/ CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA- EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 814 PM PDT SUN JUL 1 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT MONDAY... * WIND AND WAVES...WESTERLY WINDS 15 TO 25 KT. WIND WAVES 2 TO 4 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/SEATTLE
950 WHUS76 KSEW 020925 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 225 AM PDT MON JUL 2 2012 PZZ131-132-021030- /O.CAN.KSEW.SC.Y.1019.000000T0000Z-120702T1200Z/ CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA- EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 225 AM PDT MON JUL 2 2012 ...SMALL CRAFT ADVISORY IS ENDED... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ENDED THE SMALL CRAFT ADVISORY FOR THE CENTRAL AND EASTERN STRAIT OF JUAN DE FUCA. $$ WWW.WEATHER.GOV/SEATTLE
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Seattle, WA wrote its last area forecast discussion before this small craft advisory went out at Jun 30, 9:10 AM PDT, 6 minutes earlier.
Area forecast discussion, Jun 30, 9:10 AM PDT, 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SEATTLE WA
910 AM PDT SAT JUN 30 2012
.SYNOPSIS...AN UPPER LEVEL TROUGH WILL BRING SHOWERS TO WESTERN
WASHINGTON TODAY. ONSHORE FLOW WILL INCREASE TONIGHT WITH CLOUDY AND
COOLER CONDITIONS FORECAST FOR SUNDAY. ANOTHER UPPER LEVEL TROUGH
WILL BRING A FEW SHOWERS TO THE REGION MONDAY NIGHT AND TUESDAY.
DRIER WEATHER IS FORECAST FROM INDEPENDENCE DAY THROUGH THE END OF
THE WEEK. TEMPERATURES WILL REMAIN CLOSE TO NORMAL.
&&
.SHORT TERM...RADAR SHOWS SCATTERED SHOWERS...MORE NUMEROUS NORTH
PART. NEW NAM HAS A FAIR AMOUNT OF INSTABILITY THIS AFTERNOON OVER
MOST OF WESTERN WASHINGTON...FROM THE OLYMPICS TO THE CASCADES. THE
GFS LIMITS INSTABILITY TO THE CASCADES AND PERHAPS THE SOUTHWEST
INTERIOR. THE CURRENT FORECAST HAS A CHANCE OF AFTERNOON AND EVENING
THUNDERSTORMS IN THE CASCADES. WILL MONITOR IN CASE EXPANSION OF
THUNDERSTORM AREA IS WARRANTED. OTHERWISE A PUGET SOUND CONVERGENCE
ZONE IS LIKELY TO FORM OVER THE NORTH KING AND SNOHOMISH COUNTY AREA
AND KEEP SHOWERS MORE ACTIVE THERE. THIS WILL LAST INTO TONIGHT.
CLOUD COVER EXTENDS FAR OFFSHORE AND WITH INCREASING ONSHORE FLOW
TONIGHT AND SUNDAY...THERE MAY NOT BE MUCH CLEARING SUNDAY
AFTERNOON. GUIDANCE IS NOW DELAYING THE CLEARING UNTIL SUNDAY NIGHT.
THE NEXT SYSTEM IS A TAD FASTER ON MONDAY...MEANING THERE WILL
LIKELY BE INCREASING CLOUDS MONDAY AFTERNOON WITH RAIN DEVELOPING ON
THE COAST LATE. ALL IN ALL THE NEXT THREE DAYS WILL BE A CLOUDY
PERIOD WITH HIGHS MAINLY IN THE 60S...SEVERAL DEGREES BELOW
CLIMATOLOGY. BURKE
.LONG TERM...PREVIOUS DISCUSSION...AT THIS POINT THE WEATHER FOR THE
4TH IS LOOKING MAINLY DRY ACROSS WESTERN WA. MODELS DO SHOW
TROUGHING OVER THE PAC NW BUT THE DYNAMICS ARE PRETTY WEAK. WE STILL
HAVE LOW-END POPS /20S/ FOR THE AREA BUT MAY WIPE THESE OUT IF
MODELS HOLD ONTO THIS TREND. HOWEVER THE LOW LEVEL FLOW IS ONSHORE
SO WE WILL SEE SOME CLOUDS...PARTY SUNNY TO MOSTLY CLOUDY
CONDITIONS. FORECAST TEMPS ARE CLOSE TO NORMAL.
OTHERWISE THE REST OF THE FORECAST PERIOD IS RATHER BENIGN - NOTHING
ORGANIZED COMING OUR WAY. DRY WEATHER AND SEASONAL TEMPS THROUGH
NEXT WEEKEND IF THIS PATTERN HOLDS. 33
&&
.AVIATION...UPPER LEVEL TROUGH CURRENTLY OFF THE PAC NW COAST WILL
SLOWLY SHIFT ACROSS THE AREA LATER TODAY AND TONIGHT. LIGHT SW FLOW
ALOFT WITH ABUNDANT MOISTURE AT ALL LEVELS AND SHOWERS THROUGH THE
DAY. MAINLY STABLE THIS MORNING BECOMING WEAKLY UNSTABLE THIS
AFTERNOON. THUNDERSTORMS NOT EXPECTED.
CIGS WILL REMAIN WIDESPREAD MVFR...2-4K FT CIGS WITH VIS 3-5SM
THROUGH 18Z. THERE WILL ALSO BE POCKETS OF IFR CIGS/VIS...ESPECIALLY
ALONG THE COAST...SW INTERIOR...AND NEAR PUGET SOUND. EXPECT
IMPROVEMENT TO VFR CONDITIONS THIS AFTERNOON BEFORE A RETURN TO MVFR
OVERNIGHT.
KSEA...MVFR CIGS 3-4K FT W/ VIS 3-5 SM WILL PREVAIL THROUGH
18Z...BEFORE GRADUAL LIFTING OF BASES AND VFR CIGS 19-20Z. NUMEROUS
SHOWERS THROUGH THE DAY WITH CONDITIONS LOWERING AGAIN TONIGHT TO
MVFR THROUGH MID MORNING SUNDAY.
&&
.MARINE...LIGHT GRADIENTS THIS MORNING WITH WINDS BELOW 15 KT
THROUGH MOST WATERS. EXPECT ONSHORE GRADIENTS TO INCREASE THROUGH
THE STRAIT AS THE FRONTAL SYSTEM WILL MOVE INTO WRN WA EARLY THIS
EVENING. HAVE ISSUED A SMALL CRAFT ADVISORY FOR THE CENTRAL/E STRAIT
LATE THIS AFTERNOON THROUGH TONIGHT. A REPEAT IS LIKELY SUNDAY AS
WELL...WITH SOME POTENTIAL FOR GALE STRENGTH WINDS SAME AREAS. HAVE
ISSUED A GALE WATCH FROM SUNDAY MORNING THROUGH EARLY MONDAY MORNING
FOR THE CENTRAL AND EAST STRAIT. ELSEWHERE...W/NW WINDS OVER THE
COASTAL WATERS/W STRAIT MAY APPROACH 20 KT AT TIMES DURING THE
AFTERNOON HOURS BUT SMALL CRAFT WINDS NOT LIKELY.
&&
.SEW WATCHES/WARNINGS/ADVISORIES...
WA...NONE.
PZ...SMALL CRAFT ADVISORY CENTRAL AND EAST STRAIT JUAN DE FUCA
THIS AFTERNOON THROUGH TONIGHT.
GALE WATCH CENTRAL AND EAST STRAIT JUAN DE FUCA SUNDAY
MORNING THROUGH EARLY MONDAY MORNING.
&&
YOU CAN SEE AN ILLUSTRATED VERSION OF THE FORECAST DISCUSSION AT
WWW.WEATHER.GOV/SEATTLE/GAFD/LATEST_WEBAFD.HTML.
WWW.WEATHER.GOV/SEATTLEThe office that day
Everything else NWS Seattle, WA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 30, 9:16 AM PDT | Gale Watch | SEW | 26 hr |
Nearby
Small Craft Advisories in Washington, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.